# SDR 95ZZZX4046

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AM
- Make and model: Beech 1900C
- Aircraft serial: UC163
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT 5626 - ON CLIMB-OUT, THE RIGHT FIRE WARNING ILLUMINATED, PULLED FIRE T-HANDLE AND LIGHT EXTINGUISHED.  RETURNED TO FIELD ON LEFT ENGINE.  MAINTENANCE FOUND AFT FIRE LOOP BROKEN, REPLACED LOOP, OPS CHECKED NORMAL.
